# SDR CALA2021121002316

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Bs1681.8 Lbl11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCRIBED FROM HAECO GSO TASK CARD 9287218: (B757-53-3-0480) M AIN CABIN FLOOR STRUCTURE (AFT WET AREA), FWD FLANGE OF THE FLOO R BEAM CORRODED AT LOWER SURFACE AT BS 1681.8 APPROX LBL-11. ALL WORK COMPLETED ON NRC 9286698, SEE ATTACHED COPY. ALL CORROS ION ON STA 1681 AT LOWER SURFACE LBL11 REMOVED, FOUND OUT OF LIM ITS, REPAIRED IAW ECRA 5365-01092 AND SRM 53-60-51 REPAIR III. REF HAECO GSO MECH V933620, INSP QC418
